# SDR CA040206004

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,788 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 9728132012
- Condition: Failed
- Location: Caws
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE CREW NOTICED SOME OF THE CAWS LIGHTS OUT.  THE TEST BUTTON WAS USED TO DETERMINE IF THE BULBS WERE AT FAULT. ONCE PRESSED THE CAWS PANEL AND MASTER CAUTION/WARNING ILLUMINATED FOLLOWED A SERIES OF FLICKERING LIGHTS AND A ODOR OF BURNED WIRES, THE PANEL THEN GOING BLACK. THE BREAKERS WERE PULLED, THE ODOR DISAPPEARED AND AIRCRAFT CONTINUED FLIGHT TO ITS MAIN MAINTENANCE BASE. NO PASSENGERS WERE ON BOARD THE AIRCRAFT. THE CAWS DISPLAY AND CAWS COMPUTER WERE BOTH REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER FAULTS.
